# SDR ASAA2015050411622

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,238 hours, 34,556 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL INDICATIONS SHOW ALL 8'S CLOSED FUEL DOOR & OPEN 8`S WENT AWAY NOW ALL NORMAL.  ACFT GROUNDED.  AFTER FUELING COMPLETED, ACCOMPLISH. REFUEL TEST, TEST PASS.  ALSO, ACCOMPLISH FQIS BITE GROUND TEST, TEST PASS.  CURRENT STATUS SHOWS NO FAULTS, REF FIM 28-41, TASK 801.
